# SDR DALA1249766902

- Difficulty date: September 28, 2012
- Submitted: October 4, 2012
- Operation: Air carrier
- Aircraft: N750AT
- Make and model: Boeing 757212
- Aircraft serial: 23126
- Aircraft time: 80,705 hours, 35,531 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Wrong Part
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: W, L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT OVERHEAD AT ROW 36ABC INOP.  REPLACED LIGHT ASSY NO HELP. RELAMPED NO HELP.  NO VOLT TO LIGHT ASSY.  REQUIRES FURTHER T/S. DEFER IAW MEL 33-51-01. INSTALLED, FOUND JUMPER FROM PINS 5 AND 6 BURNED PIN 1 AND  17 BURNED ON CONNECTOR D80 M737.  REPLACED CONNECTOR AND PINS REPLACED BATT LIGHT STILL INOPERATIVE.  BATTERY CHARGER SENT WAS WRONG BATTERY CHARGER PN RPS1-B DAL.
